# SDR VNAA2015122800017

- Difficulty date: December 28, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 29,034 hours, 29,021 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLOOR TRACK LIGHTING STRIP FROM ROW 9 AFT INOPERATIVE. MAINTENANCE INSPECTED, REPLACED BROKEN PIN CONNECTION AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
